# SDR ZW0A0305801

- Difficulty date: March 9, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 12,866 hours, 4,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS CABIN EGRESS FLOOR LIGHTS WERE INOPERATIVE.  REPLACED THE BATTERY PACK AND CABLE PN 6664-9.
